Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Adenomyosis, endometrial ablation, hematometra, stomach ache, black tarry discharge, edema, pain in ovary, feels dizzy, headache, sweaty

I was diagnosed with Adenomysois. Instead of a hysterectomy i opted to doing endometrial ablation on feb 27 2012. Had 2 periods since then that lasted 1 week, but the bleeding was light. I have developed some problems all of a sudden.It may be side effects from the endometrial ablation. I believe it may be hematometra. But thats my own self diagnoses. Friday night May 11, I started feeling like I was coming down with the flu . Achy with very strong stomach cramps .The next morning after dealing with these deep pains I went to the restroom and a black tarry slighty red discharge came out and continues to. What is this black tarry Discharge? My stomach is huge (I think my uterus is enlarged again).I feel like all my organs are being pushed up into my rib cage. I Can hardly wear my pants. I feel swollen and my legs feel heavy and achy as if I have edema .I have pain in my ovaries.Slight fever,dizzy with headache. Sweaty and overall feel awful.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
You should go for usg scan to ruleout any pathology. Then consult a gynocologist. It might be that you have uterine pathology.
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor